MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8391
Medical Device Problem Codes Disconnection (1171); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of an unspecified quantity of one-link non-dehp standard bore catheter extension sets were loosening and disconnecting.No leaks were observed.This issues was identified during priming with 0.9% sodium chloride 10ml flush prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
D4: expiration date is "ni", previously submitted as "01/04/2026".H4: the lot was manufactured from january 04, 2021 - january 05, 2021.H10: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.All components were correctly placed and according to specifications.A functional testing was performed including clear passage and pressure testing; and the results were satisfactory.Additional priming was performed and no issues noted.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: b4/f8: date of this report in the initial mdr is being corrected from blank to 06/04/2021.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11940044
Report Number1416980-2021-03359
Device Sequence Number11726606
Product Code FPA
UDI-Device Identifier00085412475400
UDI-Public(01)00085412475400
Combination Product (Y/N)Y
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/04/2026
Device Catalogue Number7N8391
Device Lot NumberR21A04096
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2021
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/23/2021
07/01/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/06/2021
07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1